# SDR CA130704004

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 45,771 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3214052010
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) IN POSITION ON RUNWAY, RIGHT AFTER SETTING T/O POWER, WE HAD A HYD Y RSVR LOW LEVEL ECAM WARNING.  LOW SPEED RTO.  ALMOST ALL OF THE YELLOW HYDRAULIC FLUID DRAINED FROM THE RESERVOIR.  WE CLEARED THE RUNWAY, PARKED IN THE DE-ICE AREA AND ASKED TO BE TOWED ON TO THE GATE.   FOUND A FLEX LINE BURST ON THE NR 2 ENGINE INBD UPPER THRUST REVERSER DOOR ACTUATOR NEW UPPER HEAD SUPPLY HOSE INSTALLED IAW MM 78-31-49 LEAKCHECK C/OUT-NO LEAKS T/R OPS CHECK C/OUT WITH CFDS & WITH ENGINE RUNNING IAW MM 78-31-00-710-040.  FAN COWL CLOSING.
